Hail, New Madrid
- When
- May 26, 6:58 PM CST
- Where
- New Madrid County, Portageville
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.433, -89.700
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at May 26, 1:00 PM CST, 5 hours 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 200 PM CDT FRI MAY 26 2006 .DISCUSSION... NMC PLOT SHOWS SURFACE BOUNDARY ALONG WIND SHIFT LINE ACROSS NRN TIER PAH FA. HOWEVER DEW POINT GRADIENT MORE SITUATED ACROSS SRN TIER FA. AND RADAR MOSAIC AND SATELLITE SHOWS NO DEVELOPMENT OVER LOWER OH VALLEY...WHERE MODELS SHOW NVA AND DRY WEDGE. WATER VAPOR LIKEWISE SHOWING DRY WEDGE INTO LOWER OH VALLEY...BUT INCREASING MID TROP MOISTURE JUST UPSTREAM. THIS AREA WL TRANSLATE SLOWLY NORTH AND EAST TONIGHT-TOMORROW...MAKING FOR A RETURN CHC SHRA/TSRA AND TIMING OF SAME IS PRIMARY NEAR TERM FORECAST CHALLENGE. WHILE MODELS HINT AT POSSIBILITY LATE TONIGHT...PREFER TO WAIT FOR DAYTIME INSTABILITY AID AND THUS HOLD OFF POPS TIL SAT FOR NOW. WL MONITOR THRU PRESS TIME FOR ANY EVENING MENTION NECESSITY. AFT SAT BUILDING OF UPPER RIDGE MORE OR LESS WASHES OUT BOUNDARY AS WE BECOME ENTRENCHED IN SUMMER LIKE STAGNATION THRU MID WEEK NEXT. THIS WL LEAD TO DAILY POPS AS PREVIOUSLY FORECAST THAT WL BE PRIMARILY DIURNAL IN NATURE...ALTHOUGH BY MID WEEK THE HIGH WL BREAK DOWN/SHIFT EAST ENOUGH TO SUPPORT AN ANYTIME CHC. FRONTAL APPROACH/PASSAGE LATER IN WEEK SHOULD SPELL A SLIGHT COOL OFF AND END TO DAILY CHANCES. WITH THE AFOREMENTIONED PATTERN WE PREFER A LEAN TOWARD WARMER MOS NOS THRU THE PACKAGE...COOLING TO MEX MOS ON THE TAIL END WITH ANTICIPATED FROPA. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 540 PM CDT FRI MAY 26 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-272245- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 540 PM CDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS MAINLY OVER SOUTHERN PORTIONS OF MISSOURI AND KENTUCKY THIS EVENING. THE GREATEST CHANCE FOR STORMS RUNS ALONG AND SOUTH OF A LINE FROM CLEARWATER LAKE IN MISSOURI TO CADIZ KENTUCKY. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. LATER TONIGHT...AN ISOLATED THUNDERSTORM IS POSSIBLE JUST ABOUT ANYWHERE. STORMS LATER TONIGHT SHOULD REMAIN BELOW SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS. A STALLED FRONT ACROSS THE TENNESSEE VALLEY WILL LIFT NORTH PROVIDING A FOCUS FOR THUNDERSTORM DEVELOPMENT. INSTABILITY AND WIND PROFILES ARE EXPECTED TO REMAIN RATHER WEAK AT THIS TIME. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY. THUNDERSTORMS ARE AGAIN IN THE FORECAST FROM TUESDAY THROUGH THURSDAY IN ADVANCE OF THE NEXT SLOW MOVING STORM SYSTEM. IT IS TOO EARLY TO TELL IF THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. STAY TUNED TO LATER OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING...PRIMARILY OVER SOUTHERN PORTIONS OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
207 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 W DALE 38.17N 87.02W
05/25/2006 E3.00 INCH SPENCER IN TRAINED SPOTTER
0704 PM TSTM WND DMG 3 SE OWENSBORO 37.73N 87.08W
05/25/2006 DAVIESS KY TRAINED SPOTTER
SEVERAL TREES DOWN ON NATCHER PARKWAY.
0740 PM FUNNEL CLOUD UNIONTOWN 37.77N 87.93W
05/25/2006 UNION KY EMERGENCY MNGR
THE FUNNEL MOVED ACROSS THE OHIO RIVER TOWARD UNIONTOWN
BEFORE GOING BACK UP INTO THE CLOUDS
&&
DLLPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
432 PM CDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL BELLMONT 38.38N 87.91W
05/25/2006 E0.88 INCH WABASH IL LAW ENFORCEMENT
0323 PM HAIL MOUNT CARMEL 38.42N 87.77W
05/25/2006 E0.88 INCH WABASH IL EMERGENCY MNGR
0341 PM HAIL PETERSBURG 38.49N 87.28W
05/25/2006 E0.75 INCH PIKE IN LAW ENFORCEMENT
0400 PM HAIL FORT BRANCH 38.25N 87.57W
05/25/2006 E1.25 INCH GIBSON IN LAW ENFORCEMENT
0410 PM FUNNEL CLOUD 3 E PETERSBURG 38.49N 87.23W
05/25/2006 PIKE IN LAW ENFORCEMENT
EVENT OCCURRED ALONG HIGHWAY 346 BETWEEN PETERSBURG AND
OTWELL.
0410 PM TORNADO OTWELL 38.45N 87.09W
05/25/2006 PIKE IN FIRE DEPT/RESCUE
CONFIRMED BY FIRE/RESUCE. DAMAGED HOMES WITH INDIVIDUALS
TRAPPED IN ONE HOME. FIRE RESCUE RESPONDED. ROADS INTO
COMMUNITY ARE BLOCKED. DOWNED TREES AND POWER LINES. SOME
TREES TWISTED. NO INJURIES KNOWN AT THIS TIME.
0417 PM HAIL 4 N ELBERFELD 38.22N 87.45W
05/25/2006 M0.88 INCH GIBSON IN TRAINED SPOTTER
0417 PM TSTM WND DMG ALGIERS 38.49N 87.18W
05/25/2006 PIKE IN BROADCAST MEDIA
REPORT OF DAMAGE IN ALGIERS AND NEAR PETERSBURG. MULTIPLE
TREES AND POWER LINES DOWN AND ONE BARN SEVERLY DAMAGED.
0424 PM HAIL OTWELL 38.45N 87.09W
05/25/2006 E0.88 INCH PIKE IN LAW ENFORCEMENT
0426 PM HAIL 4 N ELBERFELD 38.22N 87.45W
05/25/2006 E1.75 INCH GIBSON IN TRAINED SPOTTER
0453 PM FUNNEL CLOUD LYNNVILLE 38.20N 87.32W
05/25/2006 WARRICK IN LAW ENFORCEMENT
TWO SEPERATE REPORTS OF SAME FUNNEL RELAYED SHERIFF
OFFICE BY STATE POLICE.
0457 PM FUNNEL CLOUD TENNYSON 38.08N 87.12W
05/25/2006 WARRICK IN TRAINED SPOTTER
0506 PM HAIL FOLSOMVILLE 38.13N 87.16W
05/25/2006 M0.88 INCH WARRICK IN AIRPLANE PILOT
0506 PM FUNNEL CLOUD EVANSVILLE 37.98N 87.54W
05/25/2006 VANDERBURGH IN TRAINED SPOTTER
REPORTED NEAR INTERSECTION OF INTERSTATE 164 AND
BOONEVILLE NEW HARMONY ROAD.
0508 PM HAIL EVANSVILLE 37.98N 87.54W
05/25/2006 E0.75 INCH VANDERBURGH IN TRAINED SPOTTER
0509 PM FUNNEL CLOUD LYNNVILLE 38.20N 87.32W
05/25/2006 WARRICK IN TRAINED SPOTTER
0515 PM HAIL MORGANFIELD 37.68N 87.91W
05/25/2006 E0.75 INCH UNION KY LAW ENFORCEMENT
0517 PM HAIL 4 N BOONVILLE 38.10N 87.27W
05/25/2006 M1.75 INCH WARRICK IN LAW ENFORCEMENT
REPORTED BY STATE POLICE.
0519 PM HAIL OWENSBORO 37.76N 87.12W
05/25/2006 E0.88 INCH DAVIESS KY TRAINED SPOTTER
0520 PM TSTM WND DMG TENNYSON 38.08N 87.12W
05/25/2006 WARRICK IN TRAINED SPOTTER
LARGE TREE LIMBS DOWN ACROSS MUCH OF THE COMMUNITY.
0523 PM HAIL PHILPOT 37.73N 86.99W
05/25/2006 E1.25 INCH DAVIESS KY TRAINED SPOTTER
0526 PM HAIL PUXICO 36.95N 90.16W
05/25/2006 M1.00 INCH STODDARD MO EMERGENCY MNGR
SMALLER HAIL ALSO REPORTED WITH THIS STORM.
0530 PM HAIL BECKVILLE 37.14N 90.70W
05/25/2006 E0.88 INCH WAYNE MO EMERGENCY MNGR
NEAR CLEARWATER LAKE.
0531 PM HAIL SANTA CLAUS 38.12N 86.93W
05/25/2006 E0.88 INCH SPENCER IN TRAINED SPOTTER
0532 PM HAIL 2 E PUXICO 36.95N 90.12W
05/25/2006 M0.88 INCH STODDARD MO TRAINED SPOTTER
0535 PM TORNADO TENNYSON 38.08N 87.12W
05/25/2006 WARRICK IN EMERGENCY MNGR
0540 PM TSTM WND DMG GENTRYVILLE 38.11N 87.03W
05/25/2006 SPENCER IN TRAINED SPOTTER
DOWNED TREES AND POWER LINES THROUGHOUT COMMUNITY. ROADS
ARE BLOCKED DUE TO LARGE AMOUNT OF DEBRIS.
0541 PM HAIL SANTA CLAUS 38.12N 86.93W
05/25/2006 M2.50 INCH SPENCER IN TRAINED SPOTTER
TENNIS BALL HAIL OCCURRING ACROSS FROM AMUSEMENT PARK.
0543 PM HAIL 2 E PUXICO 36.95N 90.12W
05/25/2006 M1.75 INCH STODDARD MO TRAINED SPOTTER
EAST OF COMMUNITY ALONG PP HIGHWAY. GOLF BALL SIZE HAIL.
0545 PM HAIL GLENALLEN 37.32N 90.03W
05/25/2006 E0.88 INCH BOLLINGER MO LAW ENFORCEMENT
0550 PM HAIL GREENBRIER 37.11N 90.03W
05/25/2006 E2.50 INCH BOLLINGER MO LAW ENFORCEMENT
0550 PM HAIL 1 N CHRISNEY 38.03N 87.03W
05/25/2006 E1.00 INCH SPENCER IN EMERGENCY MNGR
0553 PM HAIL BLOOMFIELD 36.89N 89.93W
05/25/2006 E1.75 INCH STODDARD MO EMERGENCY MNGR
0557 PM HAIL NE CAPE GIRARDEAU 37.31N 89.55W
05/25/2006 M1.00 INCH CAPE GIRARDEAU MO TRAINED SPOTTER
0600 PM HAIL 2 N BLOOMFIELD 36.92N 89.93W
05/25/2006 M2.75 INCH STODDARD MO EMERGENCY MNGR
BASEBALL SIZE HAIL NORTH OF BLOOMFIELD ALONG HIGHWAY 25.
0603 PM HAIL ARAB 37.09N 90.08W
05/25/2006 M2.50 INCH BOLLINGER MO LAW ENFORCEMENT
TENNIS BALL SIZE HAIL OCCURRING IN COMMUNITY.
0604 PM HAIL MCCLURE 37.32N 89.43W
05/25/2006 M1.75 INCH ALEXANDER IL LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED.
0609 PM HAIL ARAB 37.09N 90.08W
05/25/2006 M1.75 INCH BOLLINGER MO TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED.
0610 PM HAIL MCCLURE 37.32N 89.43W
05/25/2006 E1.75 INCH ALEXANDER IL EMERGENCY MNGR
0612 PM FUNNEL CLOUD 15 NW UNIONTOWN 37.93N 88.13W
05/25/2006 WHITE IL TRAINED SPOTTER
0614 PM HAIL ST. JOSEPH 37.69N 87.33W
05/25/2006 M1.75 INCH DAVIESS KY EMERGENCY MNGR
GOLF BALL HAIL REPORTED THROUGHOUT COMMUNITY.
0615 PM TSTM WND DMG CALHOUN 37.54N 87.26W
05/25/2006 MCLEAN KY EMERGENCY MNGR
SEVERAL POWERLINES AND LARGE LIMBS DOWN IN THE CITY
LIMITS.
0618 PM HAIL WEST LOUISVILLE 37.70N 87.29W
05/25/2006 E1.00 INCH DAVIESS KY TRAINED SPOTTER
0620 PM HAIL ST. JOSEPH 37.69N 87.33W
05/25/2006 M2.75 INCH DAVIESS KY TRAINED SPOTTER
BASEBALL SIZE HAIL REPORTED THROUGH EMA OFFICE.
0622 PM FUNNEL CLOUD 4 N ESSEX 36.87N 89.86W
05/25/2006 STODDARD MO TRAINED SPOTTER
FUNNEL IS HALFWAY TO THE GROUND.
0625 PM HAIL 1 SW VIENNA 37.40N 88.91W
05/25/2006 E1.00 INCH JOHNSON IL LAW ENFORCEMENT
0627 PM TSTM WND DMG OWENSBORO 37.76N 87.12W
05/25/2006 DAVIESS KY TRAINED SPOTTER
SEVERAL TREES DOWN ALONG HIGHWAY 231 SOUTH OF BYPASS.
0627 PM HAIL OWENSBORO 37.76N 87.12W
05/25/2006 M2.75 INCH DAVIESS KY LAW ENFORCEMENT
BASEBALL SIZE HAIL REPORTED IN THE FRIENDLY VILLAGE AREA.
0627 PM HAIL EVANSVILLE 37.98N 87.54W
05/25/2006 E0.75 INCH VANDERBURGH IN TRAINED SPOTTER
0630 PM HAIL NEWBURGH 37.95N 87.40W
05/25/2006 E1.00 INCH WARRICK IN CO-OP OBSERVER
0630 PM HAIL 7 N BOONVILLE 38.15N 87.27W
05/25/2006 E4.25 INCH WARRICK IN TRAINED SPOTTER
0630 PM HAIL LYNNVILLE 38.20N 87.32W
05/25/2006 M3.00 INCH WARRICK IN TRAINED SPOTTER
LATE REPORT. HAIL THE SIZE OF TEA CUPS. TRAINED SPOTTER
SAID IT LOOKED LIKE STYROPHONE BRICKS FALLING FROM THE
SKY. WINDS E60 MPH ASSOCIATED WITH STORM.
0630 PM TSTM WND DMG MATTHEWS 36.76N 89.58W
05/25/2006 NEW MADRID MO LAW ENFORCEMENT
TELEPHONE POLE AND NUMEROUS LARGE LIMBS DOWN. ROOF BLOWN
OFF OF MATTHEWS CITY HALL.
0630 PM HAIL OLIVE BRANCH 37.17N 89.35W
05/25/2006 E1.00 INCH ALEXANDER IL EMERGENCY MNGR
0630 PM HAIL ANNA 37.46N 89.24W
05/25/2006 E0.75 INCH UNION IL LAW ENFORCEMENT
0630 PM TSTM WND DMG WARE 37.45N 89.39W
05/25/2006 UNION IL LAW ENFORCEMENT
NUMEROUS LARGE LIMBS DOWN.
0630 PM HAIL 2 W DALE 38.17N 87.02W
05/25/2006 E3.00 INCH SPENCER IN TRAINED SPOTTER
0631 PM HAIL OWENSBORO 37.76N 87.12W
05/25/2006 M0.88 INCH DAVIESS KY TRAINED SPOTTER
REPORTED ALONG HIGHWAY 231 NEAR THE BYPASS.
0638 PM FUNNEL CLOUD UTICA 37.61N 87.11W
05/25/2006 DAVIESS KY EMERGENCY MNGR
FUNNEL REPORTED JUST WEST OF COMMUNITY NEAR JACKSON ROAD
AND HIGHWAY 140. FUNNEL WAS JUST ABOVE THE TREE LINE.
0640 PM TSTM WND DMG DALE 38.17N 86.99W
05/25/2006 SPENCER IN EMERGENCY MNGR
JUST SOUTH OF I-64 AND HWY 231 INTESECTION. ROOF OFF HOME
AND WALLS DAMAGED. ONE BARN DESTROYED. DAMAGE AREA 150
FEET BY 200 FEET.
0641 PM FUNNEL CLOUD OWENSBORO 37.76N 87.12W
05/25/2006 DAVIESS KY LAW ENFORCEMENT
0644 PM HAIL RIDGWAY 37.80N 88.26W
05/25/2006 M0.88 INCH GALLATIN IL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED THROUGHOUT COMMUNITY.
0644 PM HAIL MACEO 37.86N 86.99W
05/25/2006 M1.00 INCH DAVIESS KY TRAINED SPOTTER
EVENT OCCURRING ALONG HIGHWAY 431 ON THE DAVIESS AND OHIO
COUNTY LINE.
0645 PM TSTM WND DMG VIENNA 37.41N 88.89W
05/25/2006 JOHNSON IL LAW ENFORCEMENT
NUMEROUS LARGE LIMBS DOWN IN VIENNA. TREE DOWN ON OAK
GROVE ROAD...WEST OF VIENNA.
0645 PM TSTM WND DMG VILLA RIDGE 37.16N 89.19W
05/25/2006 PULASKI IL EMERGENCY MNGR
TREES DOWN ON OLD US 51 NEAR VILLA RIDGE AND JUST TO THE
SOUTH.
0645 PM HAIL ULLIN 37.28N 89.18W
05/25/2006 E1.75 INCH PULASKI IL EMERGENCY MNGR
0645 PM FUNNEL CLOUD UTICA 37.61N 87.11W
05/25/2006 DAVIESS KY TRAINED SPOTTER
FUNNEL WAS JUST EAST OF COMMUNITY.
0646 PM HAIL HARRISBURG 37.74N 88.55W
05/25/2006 E0.88 INCH SALINE IL TRAINED SPOTTER
0647 PM HAIL HARRISBURG 37.74N 88.55W
05/25/2006 M0.88 INCH SALINE IL TRAINED SPOTTER
0651 PM FUNNEL CLOUD 4 S MASONVILLE 37.62N 87.03W
05/25/2006 DAVIESS KY TRAINED SPOTTER
REPORTED ALONG MCMAHAN ROAD. FUNNEL EXTENDING JUST BELOW
CLOUDS.
0654 PM HAIL 4 W MORGANFIELD 37.68N 87.98W
05/25/2006 M1.00 INCH UNION KY TRAINED SPOTTER
EVENT OCCURRED ALONG HIGHWAY 2834. DOWNED TREES
ASSOCIATED WITH STORM ALSO.
0655 PM HAIL 2 W NEWTONVILLE 38.00N 86.98W
05/25/2006 E1.75 INCH SPENCER IN TRAINED SPOTTER
0655 PM HAIL VANDUSER 36.99N 89.69W
05/25/2006 E1.00 INCH SCOTT MO TRAINED SPOTTER
0658 PM HAIL SALCEDO 36.89N 89.68W
05/25/2006 M1.75 INCH SCOTT MO AMATEUR RADIO
GOLFBALL SIZE HAIL.
0700 PM HAIL BROOKPORT 37.12N 88.63W
05/25/2006 E0.75 INCH MASSAC IL LAW ENFORCEMENT
0700 PM HAIL ELDORADO 37.81N 88.44W
05/25/2006 M1.00 INCH SALINE IL EMERGENCY MNGR
QUARTER SIZE HAIL.
0702 PM HAIL SIKESTON 36.88N 89.58W
05/25/2006 E0.75 INCH SCOTT MO LAW ENFORCEMENT
THIS REPORT WAS ON THE NORTHERN CITY LIMITS OF SIKESTON.
0703 PM TSTM WND DMG 1 N HARRISBURG 37.75N 88.55W
05/25/2006 SALINE IL TRAINED SPOTTER
NUMEROUS LARGE TREE LIMBS DOWN.
0704 PM TSTM WND DMG 3 SE OWENSBORO 37.73N 87.08W
05/25/2006 DAVIESS KY TRAINED SPOTTER
SEVERAL TREES DOWN ON NATCHER PARKWAY.
0704 PM HAIL 3 NW WAPPAPELLO 36.97N 90.31W
05/25/2006 E0.75 INCH WAYNE MO EMERGENCY MNGR
0705 PM HAIL ELDORADO 37.81N 88.44W
05/25/2006 M1.75 INCH SALINE IL TRAINED SPOTTER
GOLFBALL SIZE HAIL.
0709 PM FUNNEL CLOUD 6 E OWENSBORO 37.76N 87.01W
05/25/2006 DAVIESS KY FIRE DEPT/RESCUE
FUNNEL HALF WAY TO GROUND. REPORTED ALONG HIGHWAY 54 NEAR
THE INTERSECTION OF CARNES GROVE ROAD. REPORTED THROUGH
EMA OFFICE.
0710 PM HAIL DAYLIGHT 38.09N 87.49W
05/25/2006 E1.75 INCH VANDERBURGH IN TRAINED SPOTTER
0714 PM FUNNEL CLOUD EVANSVILLE 37.98N 87.54W
05/25/2006 VANDERBURGH IN EMERGENCY MNGR
THE SITING WAS EAST OF VOLZ ROAD IN WEST CENTRAL
VANDERBURGH COUNTY.
0720 PM FUNNEL CLOUD DALTON 37.30N 87.76W
05/25/2006 HOPKINS KY EMERGENCY MNGR
WAS MOVING EAST TOWARD PROVIDENCE, KY.
0722 PM HAIL 2 W ADVANCE 37.10N 89.95W
05/25/2006 E0.88 INCH STODDARD MO EMERGENCY MNGR
0722 PM HAIL 1 S PUXICO 36.94N 90.16W
05/25/2006 E0.75 INCH STODDARD MO EMERGENCY MNGR
0724 PM HAIL FOLSOMVILLE 38.13N 87.16W
05/25/2006 E1.00 INCH WARRICK IN TRAINED SPOTTER
0729 PM HAIL RIDGWAY 37.80N 88.26W
05/25/2006 E0.88 INCH GALLATIN IL TRAINED SPOTTER
0730 PM FUNNEL CLOUD 2 W EARLINGTON 37.27N 87.55W
05/25/2006 HOPKINS KY LAW ENFORCEMENT
REPORTED BY TWO LAW ENFORCEMENT OFFICERS THROUGH THE
COUNTY EMA DIRECTOR.
0730 PM FUNNEL CLOUD 2 N MADISONVILLE 37.37N 87.51W
05/25/2006 HOPKINS KY TRAINED SPOTTER
0735 PM HAIL 2 N CHARLESTON 36.95N 89.34W
05/25/2006 E1.75 INCH MISSISSIPPI MO TRAINED SPOTTER
0739 PM HAIL EVANSVILLE 37.98N 87.54W
05/25/2006 M0.88 INCH VANDERBURGH IN TRAINED SPOTTER
REPORTED OVER EAST SIDE OF COMMUNITY.
0740 PM FUNNEL CLOUD UNIONTOWN 37.77N 87.93W
05/25/2006 UNION KY EMERGENCY MNGR
THE FUNNEL MOVED ACROSS THE OHIO RIVER TOWARD UNIONTOWN
BEFORE GOING BACK UP INTO THE CLOUDS
0740 PM HAIL 3 N MADISONVILLE 37.38N 87.51W
05/25/2006 E0.75 INCH HOPKINS KY TRAINED SPOTTER
0745 PM HAIL 2 N SIKESTON 36.91N 89.58W
05/25/2006 E1.75 INCH SCOTT MO EMERGENCY MNGR
FELL AT INTERSECTION OF U.S. HWY. 61 AND STATE ROUTE HH.
0747 PM HAIL JUNCTION 37.72N 88.24W
05/25/2006 M0.88 INCH GALLATIN IL LAW ENFORCEMENT
0759 PM HAIL HARRISBURG 37.74N 88.55W
05/25/2006 E0.88 INCH SALINE IL TRAINED SPOTTER
0800 PM HAIL EAST PRAIRIE 36.78N 89.38W
05/25/2006 E2.75 INCH MISSISSIPPI MO LAW ENFORCEMENT
0800 PM TSTM WND DMG BARDWELL 36.87N 89.01W
05/25/2006 CARLISLE KY LAW ENFORCEMENT
SEVERAL TREES DOWN ON STATE ROUTE 1203 AND VICINITY
0806 PM HAIL LIVERMORE 37.49N 87.13W
05/25/2006 E0.88 INCH MCLEAN KY EMERGENCY MNGR
0809 PM HAIL ULLIN 37.28N 89.18W
05/25/2006 M0.75 INCH PULASKI IL LAW ENFORCEMENT
0814 PM HAIL 6 W BLOOMFIELD 36.89N 90.04W
05/25/2006 M1.75 INCH STODDARD MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED ALONG HIGHWAY J WEST OF
COMMUNITY.
0814 PM HAIL ULLIN 37.28N 89.18W
05/25/2006 E1.00 INCH PULASKI IL LAW ENFORCEMENT
0815 PM TSTM WND DMG SHAWNEETOWN 37.71N 88.17W
05/25/2006 GALLATIN IL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN
0815 PM HAIL CANALOU 36.75N 89.69W
05/25/2006 E1.00 INCH NEW MADRID MO LAW ENFORCEMENT
SEVERAL HAIL REPORTS BETWEEN 8 AND 830 PM.
0819 PM FUNNEL CLOUD GRAND CHAIN 37.25N 89.02W
05/25/2006 PULASKI IL EMERGENCY MNGR
FUNNEL WITH GOOD ROTATION.
0821 PM HAIL 5 S COLUMBUS 36.69N 89.10W
05/25/2006 E1.00 INCH HICKMAN KY EMERGENCY MNGR
0829 PM HAIL CLINTON 36.67N 88.99W
05/25/2006 M1.75 INCH HICKMAN KY EMERGENCY MNGR
GOLF BALL SIZE HAIL DAMAGED POLICE CAR. OVER ONE INCH OF
RAINFALL WITH STORM.
0830 PM HAIL SIKESTON 36.88N 89.58W
05/25/2006 E2.75 INCH SCOTT MO EMERGENCY MNGR
0830 PM HAIL HICKMAN 36.56N 89.19W
05/25/2006 E0.75 INCH FULTON KY LAW ENFORCEMENT
0830 PM HAIL CLINTON 36.67N 88.99W
05/25/2006 E1.00 INCH HICKMAN KY EMERGENCY MNGR
0838 PM HAIL CAIRO 37.00N 89.18W
05/25/2006 M0.75 INCH ALEXANDER IL TRAINED SPOTTER
0900 PM TSTM WND DMG EAST PRAIRIE 36.78N 89.38W
05/25/2006 MISSISSIPPI MO EMERGENCY MNGR
NUMEROUS LARGE LIMBS DOWN ALL OVER THE CITY OF EAST
PRAIRIE.
0900 PM TSTM WND DMG HICKMAN 36.56N 89.19W
05/25/2006 FULTON KY LAW ENFORCEMENT
NUMEROUS TREES DOWN IN AND AROUND HICKMAN KENTUCKY.
0902 PM HAIL SLAUGHTERS 37.49N 87.50W
05/25/2006 E0.88 INCH WEBSTER KY EMERGENCY MNGR
0910 PM HAIL 1 SW ARLINGTON 36.78N 89.03W
05/25/2006 E0.75 INCH CARLISLE KY TRAINED SPOTTER
0920 PM HAIL KEWANEE 36.67N 89.57W
05/25/2006 E1.25 INCH NEW MADRID MO LAW ENFORCEMENT
0920 PM TSTM WND GST BROOKPORT 37.12N 88.63W
05/25/2006 M58.00 MPH MASSAC IL AMATEUR RADIO
PEA SIZE HAIL ASSOCIATED WITH STORM. EVENT OCCURRED ALONG
THE OHIO RIVERFRONT AREA.
0928 PM HAIL ISLAND 37.44N 87.15W
05/25/2006 M0.88 INCH MCLEAN KY TRAINED SPOTTER
0930 PM HAIL ADVANCE 37.10N 89.91W
05/25/2006 E0.75 INCH STODDARD MO EMERGENCY MNGR
0935 PM TSTM WND DMG 1 N HAMLIN 36.61N 88.08W
05/25/2006 CALLOWAY KY EMERGENCY MNGR
SEVERAL TREES DOWN
1000 PM TSTM WND DMG CENTRAL CITY 37.30N 87.13W
05/25/2006 MUHLENBERG KY LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN IN BOTH CENTRAL CITY
AND BREMEN.
1000 PM HAIL BOAZ 36.89N 88.63W
05/25/2006 E0.75 INCH GRAVES KY LAW ENFORCEMENT
1000 PM HAIL BELL CITY 37.02N 89.82W
05/25/2006 E0.75 INCH STODDARD MO EMERGENCY MNGR
1010 PM HAIL HICKMAN 36.56N 89.19W
05/25/2006 M0.88 INCH FULTON KY TRAINED SPOTTER
1015 PM HAIL CANALOU 36.75N 89.69W
05/25/2006 E1.75 INCH NEW MADRID MO LAW ENFORCEMENT
1015 PM HAIL MATTHEWS 36.76N 89.58W
05/25/2006 E1.75 INCH NEW MADRID MO LAW ENFORCEMENT
1040 PM HAIL HICKMAN 36.56N 89.19W
05/25/2006 M1.00 INCH FULTON KY TRAINED SPOTTER
1205 AM FLASH FLOOD HICKMAN 36.56N 89.19W
05/26/2006 FULTON KY LAW ENFORCEMENT
WIDESPREAD FLOODING THROUGHOUT THE COMMUNITY.
&&
DLLThe Paducah radar (KPAH), 109 km away, was scanning. The volume nearest the first event began at 00:59 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507905.